Let be a simple undirected graph. The regular number of is defined to be the minimum number of subsets into which the edge set of can be partitioned so that the subgraph induced by each subset is regular. In this work, we obtain the regular number of some graphs and obtain some bounds on this parameter. Also, some of the bounds proved in  are shown here to hold with equality.
cited By (since 1996)0
A. Ganesan and Iyer, R. R., “The regular number of a graph”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 15, pp. 149–157, 2012.